# SDR FDEA201003170859

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,703 hours, 26,671 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 62388DFKLMN
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 LED FAILS TO RETRACT BETWEEN 5 AND 2 DEGREES.  INSTALLED JUMPER AND NO HELP. AMBER LIGHT STAYED ON IN RETRACT POSITION.  R & R NR 1 L/E SLAT ACTUATOR IAW AMM 27-81-032-4.  LEAK AND OPS CHECK NORMAL.  L/E FLAP LIGHT OUT.  RETURN TO SERVICE.  PREMATURE REMOVAL/INSTALLATION.  AWAITING TDR RESULTS.
